본문 바로가기
KERD
논문KCI 등재

Recurrent Jacobi operator of real hypersurfaces in complex two-plane Grassmannians

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper we give a non-existence theorem for Hopf hy- persurfaces in the complex two-plane Grassmannian G2(Cm+2) with re- current normal Jacobi operator ¯RN.

Abstract

In this paper we give a non-existence theorem for Hopf hy- persurfaces in the complex two-plane Grassmannian G2(Cm+2) with re- current normal Jacobi operator ¯RN.

참고문헌 (15)

  1. J. Berndt, "Real hypersurfaces in quaternionic space forms", J. Reine Angew. Math, 419, pp.9~26 (1991)
  2. J. Berndt, "Riemannian geometry of complex two-plane Grassmannians", Rend. Sem. Mat. Univ. Politec. Torino, 55(1), pp.19~83 (1997)
  3. J. Berndt, "Real hypersurfaces in complex two-plane Grassmannians", Monatsh. Math, 127(1), pp.1~14 (1999)
  4. J. Berndt, "Real hypersurfaces with isometric Reeb flow in complex two-plane Grassmannians", Monatsh. Math, 137(2), pp.87~98 (2002)
  5. T. Hamada, "On real hypersurfaces of a complex projective space with recurrent second fundamental tensor", J. Ramanujan Math. Soc, 11(2), pp.103~107 (1996)
  6. T. Hamada, "On real hypersurfaces of a complex projective space with recurrent Ricci tensor", Glasg. Math. J, 41(3), pp.297~302 (1999)
  7. T. Hamada, "Note on real hypersurfaces of complex space forms with recurrent Ricci tensor", Differ. Geom. Dyn. Syst, 5(1), pp.27~30 (2003)
  8. 정임순, "REAL HYPERSURFACES IN COMPLEX TWO-PLANE GRASSMANNIANS WITH LIE ξ-PARALLEL NORMAL JACOBI OPERATOR", 대한수학회지, 45(4), pp.1113~1133 (2008), 대한수학회
  9. I. Jeong, "Real hypersurfaces in complex two-plane Grassman- nians with parallel normal Jacobi operator", Publ. Math. Debrecen, 76(1), pp.203~218 (2010)
  10. 정임순, "Hopf hypersurfaces in complex two-plane Grassmannians with Lie parallel normal Jacobi operator", 대한수학회보, 48(2), pp.427~444 (2011), 대한수학회
  11. I. Jeong, "Real hypersurfaces in complex two-plane Grass- mannians with commuting normal Jacobi operator", Acta Math. Hungar, 117(3), pp.201~217 (2007)
  12. S. Kim, "Real hypersurfaces in complex two-plane Grassman- nians with recurrent shape operator", Bull. Malays. Math. Sci. Soc, 34(2), pp.295~305 (2011)
  13. S. Kobayashi, "Foundations of Differential Geometry. Vol. I" (1996), Wiley Classics Library Edition Publ.
  14. 이현진, "REAL HYPERSURFACES OF TYPE B IN COMPLEX TWO-PLANE GRASSMANNIANS RELATED TO THE REEB VECTOR", 대한수학회보, 47(3), pp.551~561 (2010), 대한수학회
  15. J. D. Perez, "Real hypersurfaces in complex projective space with re- current structure Jacobi operator", Differential Geom. Appl, 26(2), pp.218~223 (2008)

관련 논문AI추천

이 간행물의 다른 논문 (31건)